# SDR RU3A20191218019

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N68
- Make and model: Beech 300BEECH
- Aircraft serial: FF3
- Aircraft time: 13,343 hours, 7,531 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 3001109
- Part serial: 100946
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE EXTINGUISH DISCHARGE LIGHT ILLUMINATED.  DISCOVERED RH ENGINE FIRE/OVERHEAT DETECTOR WAS DEFECTIVE. REPLACED DETECTOR
